# SDR UALA2012070903677

- Difficulty date: July 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 51,605 hours, 6,080 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 784465
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CROSS AISLE EMERGENCY LIGHTS AT BOTH OUTBOARD ENDS INOPERATIVE.  RELAMPED, OPS NORMAL.
